# SDR ASAA2020022432251

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,274 hours, 14,626 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3400002050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND REAR SPINNER CONE HAS 1 NUTPLATE WITH LOSS OF RUN ON TORQUE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG REAR SPINNER CONE PER T/C 78472010.
